# SDR SWAA2023062770284

- Difficulty date: June 22, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT INOP.<[01] REPLACED LAMP SLIDE/OVERWING EMERGENCY LIGHT AS PER REF AMM 33-51-041-960-801 TEST PASS;[02] REPLACED LAMP SLIDE/OVERWING EMERGENCY LIGHT AS PER REF AMM 33-51-04-960-801 TEST PASS;[03] VERIFIED FINAL CORRECTIVE ACTION.
